MAUDE Adverse Event Report: Noah Medical Corp. Galaxy System; Galaxy System Bronchoscope

Noah Medical Corp. Galaxy System; Galaxy System Bronchoscope
Catalog Number GALB-001
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Bronchial Hemorrhage (4456)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a galaxy-assisted bronchoscopy procedure, the physician navigated to a 20 mm left upper lobe (lul) lesion following registration and tilt+ imaging.The physician performed two needle biopsy passes and one forceps biopsy pass, after which bronchial bleeding was observed.The physician treated the bleeding using a balloon and cold saline.After treatment of the bleeding, the physician prepared to obtain additional samples and resumed navigation.During navigation, an "awaiting camera signal" message appeared, followed several seconds later by a scope attached during e-stop alert.An additional alert was reportedly displayed but could not be recalled at the time of the initial complaint.The issue appeared to be scope-related, and the physician expressed concern that the issue could have had a greater clinical impact had it occurred while the bleeding was being managed.Due to this concern, the physician elected not to obtain additional samples.System error alert 10028 was subsequently displayed and could not be recovered.The clinical representative performed a hard shutdown, waited approximately five minutes, and restarted the system.No further issues were reported.The procedure was completed.Attempts to gather additional patient demographics were unsuccessful.
 
Additional Manufacturer Narrative
Additional details provided by the clinical representative confirmed that the bronchial bleeding was characterized as moderate, with an estimated blood loss of approximately 30ml.The bleeding was controlled using cold saline and balloon tamponade for approximately five minutes.The patient experienced no clinical instability related to the bleeding and did not require hospitalization.The physician attributed the bleeding to the biopsy procedure and did not attribute the event to the galaxy system.No patient-specific factors were identified as contributing to the bleeding, however, the lesion was reported to be located near several blood vessels.The system alerts occurred approximately two minutes after the bleeding had been completely controlled.The scope attached during e-stop alert and system error alert 10028 did not occur during active bleeding and did not interfere with treatment of the bleeding or cause a delay in patient management.No other malfunctions were observed.The concomitant device reported was a j&j monarch forceps.The system was shut down following completion of the case, and no issues were reported during subsequent cases.The bronchoscope is pending return for investigation.System and bronchoscope manufacturing records were reviewed and found no issues associated with this case.Manufacturing records were reviewed and confirmed bronchoscope passed the final qa/qc check prior to release.Video review demonstrated successful system setup, navigation, tilt+ imaging, and biopsy activity near the lul target, followed by bronchial bleeding that was managed with irrigation, suction, and a tool consistent with the reported balloon.After the bleeding had been controlled, the user attempted to resume sampling and subsequently encountered "awaiting camera signal," scope attached during e-stop alert 10023, system error alert 10028, and cart disengaged alert 10009.Log investigation determined that the alerts were caused by a loss of usb communication between the tic and idm due to instability within the usb signal chain, requiring a system restart to recover.The alerts occurred after bleeding control and did not interfere with treatment or patient care.Risk review determined that recurrence of this issue does not have the potential to result in serious injury or death.The physician attributed the bleeding to the biopsy procedure, supported by video showing bleeding following tissue sampling near a lesion located close to several blood vessels, and did not attribute the event to the galaxy system.This mdr has been submitted because the patient experienced bronchial bleeding requiring medical intervention with cold saline and balloon tamponade during a galaxy-assisted biopsy procedure.The bleeding was characterized as moderate, with approximately 30 ml of blood loss, and required intervention to control the event and prevent further harm.The physician attributed the bleeding to the biopsy procedure and did not attribute the event to the galaxy system.The subsequently observed galaxy system alerts occurred after the bleeding had been controlled and did not interfere with bleeding management or patient care.

Brand Name
Galaxy System
Common Device Name
Galaxy System Bronchoscope
Manufacturer (Section D)
Noah Medical Corp.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
Noah Medical Corp.
2075 zanker road
san jose CA 95131
Manufacturer Contact
michael chibbaro
2075 zanker road
san jose, CA 95131
MDR Report Key50488376
Report Number3021325287-2026-00042
Device Sequence Number10204572
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public(01)00850048825048(11)240722
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
k223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGALB-001
Device Lot Number6026042002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
J&J Monarch Forceps
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight111 LB
Patient RaceBlack Or African American